# SDR 9626006301

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND 2 RT, 2 LT AND 3 LT FLOOR EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED LIGHT, OPERATIONAL CHECK GOOD.
